| Model Number |
ONB5LGF |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during insertion of trocar in a robotic sleeve gastrectomy, the obturator of the device separated from the upper hub when inserting the trocar.The surgeon used another trocar to resolve the issue.No patient injury.